| | Allergic to Paracetamol??
I had always been able to take Paracetamol up until about a year and a half ago when i took Paracetamol (It was from a box of Paracetamol itself and not a different medication containing Paracetamol) and about four days later i broke out in this rash (urticaria) which i just ignored at first thinking it would go away cos id never gotten anything like this before! So that night my skin felt like it was burning yet i was shivering, it felt like a fever but i dunno if i was burning up. it was hard to tell cos my skin felt like it was burning. I went to the doctor the next day and he gave me anti-histamines and it went away shortly afterwards.
Since then ive tried to avoid Paracetamol completely but other medications dont have much of an effect on me only certain ones that contain Paracetamol (Feminex) which i was taking but would then take anti-histamines to avoid any allergic reactions. So i decided to try it without the anti-histamines and nothing happened. So i seem to be ok taking medications containing Paracetamol yet i cant seem to take Paracetamol on its own.
Anyone have any idea why this is?
Stress is when you wake up screaming and realise you haven't fallen asleep yet....